# SDR MASA2019090112027

- Difficulty date: September 1, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 15,383 hours, 11,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD EXIT SIGN INOP. PLACED ON MEL.
